# SDR HDNA20160912010

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N857HW
- Make and model: Snias AS350B3
- Aircraft serial: 3188
- Aircraft time: 9,213 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT SMELLED SMOKE/BURNING ODOR.  NO VISUAL SMOKE, WENT AWAY AFTER TURNING OFF AIR CONDITIONING SYSTEM.  INSPECTED ACFT, NO EVIDENCE OF FIRE OR ELECTRICAL SHORT FOUND.
